BibTeX record journals/cj/ChenKH18

download as .bib file

@article{DBLP:journals/cj/ChenKH18,
  author    = {Hon{-}Chan Chen and
               Tzu{-}Liang Kung and
               Lih{-}Hsing Hsu},
  title     = {An Augmented Pancyclicity Problem of Crossed Cubes},
  journal   = {Comput. J.},
  volume    = {61},
  number    = {1},
  pages     = {54--62},
  year      = {2018},
  url       = {https://doi.org/10.1093/comjnl/bxx034},
  doi       = {10.1093/comjnl/bxx034},
  timestamp = {Tue, 06 Feb 2018 15:03:46 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cj/ChenKH18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics